# SDR ASOA04387

- Difficulty date: May 27, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Lt Engine
- Component: Accy Gearbox
- Component part number: 6087T05G01
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, WHEN PASSING THROUGH 14,500 FEET THE CREW NOTICED A DROP IN THE LT ENGINE OIL PRESSURE TO 27 PSI, IT THEN BEGAN FLUCTUATING BETWEEN 27 PSI AND 40 PSI.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO AIRPORT, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE AIR TURBINE STARTER CARBON SEAL ASSEMBLY.  OPERATIONAL AND OIL CONSUMPTION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  THE AIRCRAFT WAS PUT ON DAILY CHECK FOR LT ENGINE HIGH OIL CONSUMPTION DURING NEXT FIVE DAYS.
